Breaking out in Hives, swelling of the mouth, headaches, ect.
I have recently (the last month) started breaking out in hives. I have also been experiencing very painful heartburn, sometimes at the same time I break out in hives. These always occur at night only, which is the weirdest part. Ive gotten heartburn during the day before of course, but my hives always happen at night, late at night to be exactly (always after 12am in the morning). I might also add that the hives I get only appear on my neck, head and face. And sometimes the hives show up in the same exact places (behind my ears, one on my temple always comes back and another above my eyebrow, the others appear all beneath my hair and around other areas on my face)
I have also been feeling very fatigued throughout the day. No matter how much sleep I have had, I still seem to feel tired all the time, especially after eating. At night however I run into the issue of not being able to sleep. I become restless, I flip and turn and can't seem to get comfortable, it especially doesn't help when I break out in itchy hives.
I also experience frequent headaches, however these have gone on way before the hives started to appear. Ive had headaches that start at night and go on into the morning, sometimes I'll get headaches days in a row. For example I had one early today, it went away probably thanks to taking medication but now as I type I have one yet again. Sometimes it not even really a headache, it feels more like my heads heavy and foggy, if that makes sense. Like I just can't grasp anything completely, can't concentrate. But I do get headaches often, too often compared to others.
Also tonight, the reason why I have become worried is instead of my usual bout of hives, this time the inside of my mouth (right side near my lips) swelled and formed a big squishy ball like thing. The outside of my mouth in response swelled noticeably, my bottom lip was fairly larger too. This is the first time this has ever happened to me. As I type now after taking some benedryll the swelling has reduced some on the right side but the left side has also swelled some but not as badly. The whole bottom portion of my mouth is slightly swollen.
Other symptoms, I seem to be forgetful (forgot to pay my power bill this month after being on time for 5 months straight) and I also get pretty irritable. Im usually pretty tame and reasonable but lately if feels like the littlest things can set me off, which has never been me.
A few suggestions from people I know have offered ideas such as a thyroid dysfunction, food allergy, h pylori or something amiss with my lymph nodes. Reading up these symptoms match a fairly good deal of possiblilies which is why I have taken to writing this here. I have to pay out of pocket to visit a doctor (no medical insurance) and if I have to go back and forth taking every test known to man I will become flat out broke. I'd like to at least try (with your help maybe) to narrow down what might be causing all of this stress on my body. I am getting fairly worried now, these symptoms are really starting to take a toll on my everyday life.
Some people thought it was a food allergy but after fasting and still breaking out were almost positive its either an enviromental allergy (which is even worse trying to figure what the heck Im suddenly so allergic to) or something biologically wrong with me.
Just in case anyone is experiencing sort of the same thing and looking for answers: Saw the doctor today. Right now Im taking a daily allergy pill for the hives, magnesium 500mg 3 times daily for the constant headaches. Just waiting on my blood work to get back to see if anything else is wrong. If not then the doctor said its likely from a lack of essential vitamins and so forth. My body just may be responding from the lack differently then other people do. At least thats what my fatigue and headaches are pointing to.
Do you keep your window open at night? Maybe there is something outside causing the hives. I have a lot of allergies to as well as migrianes. You sound like you have migraines as well. I take a daily antihistamine as well and it works for lowering the number of migraines too. It works on lowering serotonin which is involved in inflammation and migraines. So far my visual migraines are better on the med. It makes you sleep well at night and tired during the day though. But you get used to it. It is called cyproheptadine (generic name). Hope you can find out which thing(s) you are allergic to. I mentioned food because usually hives are from food or a contact like poison ivy versus the allergies that you make you sneeze, itchy nose, watery eyes is usualy an inhalant. If you could seeing a allergist for skin testing might help. But I know it is all expensive..
p.s. you can eat something the day before and get a migraine at night or in the morning the next day. I can't take MSG, red wine, sulfites, sulfur dioxide (in dried fruits), and bad lights , flashing lights etc. My allergies are mold, topical antibiotics, dust.
Copyright 1994-2016 MedHelp International. All rights reserved.
MedHelp is a division of Aptus Health.
This site complies with the HONcode standard for trustworthy health information.
The Content on this Site is presented in a summary fashion, and is intended to be used for educational and entertainment purposes only. It is not intended to be and should not be interpreted as medical advice or a diagnosis of any health or fitness problem, condition or disease; or a recommendation for a specific test, doctor, care provider, procedure, treatment plan, product, or course of action. Med Help International, Inc. is not a medical or healthcare provider and your use of this Site does not create a doctor / patient relationship. We disclaim all responsibility for the professional qualifications and licensing of, and services provided by, any physician or other health providers posting on or otherwise referred to on this Site and/or any Third Party Site. Never disregard the medical advice of your physician or health professional, or delay in seeking such advice, because of something you read on this Site. We offer this Site AS IS and without any warranties. By using this Site you agree to the following Terms and Conditions. If you think you may have a medical emergency, call your physician or 911 immediately.